# SDR KCSA202402051016

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 108,269 hours, 18,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1610 Lbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. SEAT TRACK DAMAGED. APPROX STA. 1610. LBL 24
